Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On symmetric neighborhood systems in metric, strongly paracompact and some other types of spaces


Author: Margaret Reames Wiscamb
Journal: Trans. Amer. Math. Soc. 137 (1969), 431-450
MSC: Primary 54.65
DOI: https://doi.org/10.1090/S0002-9947-1969-0236893-8
MathSciNet review: 0236893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.65

Retrieve articles in all journals with MSC: 54.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236893-8
Article copyright: © Copyright 1969 American Mathematical Society